# SDR REXA2016033000449

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 4,784 hours, 3,270 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS, ROW 20 SEATS B & C, DROPPED DURING CLIMB OUT.  RE-STOWED O2 MASK IAW AMM 35-21-09.  ACFT OK FOR SERVICE.
